MathSciNet Relay Station
MathSciNet bibliographic data
MR2540855 60J55 (60G51 60J60)
Salminen, Paavo; Vallois, Pierre On subexponentiality of the Lévy measure of the diffusion inverse local time; with applications to penalizations. Electron. J. Probab. 14 (2009), no. 67, 1963–1991.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement